# SDR USAA20100412SB049

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Part time: 54,856 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1952  EN-ROUTE FLL TO CLT.  AT FL 330 AND .70 MACH, THE NR 1 ENGINE BEGAN TO HAVE MULTIPLE COMPRESSOR STALLS.  THE ENGINE THRUST WAS REDUCED PER QRH PROCEDURE, AND THE COMPRESSOR STALLS CEASED.  NO ENGINE EXCEEDANCES WERE NOTED.  THE FLIGHT CONTINUED TO CLT.  CLOSE TO APPROACH, ATC WAS ADVISED OF THE COMPRESSOR STALLS, AND ATC CALLED OUT THE EMERGENCY EQUIPMENT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  ALSO, REPLACED THE LEFT ENGINE PRSOV (PRECAUTIONARY).
